# SDR CA061212006

- Difficulty date: December 12, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 32,254 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 54C546349
- Condition: Ruptured
- Location: Mlg
- Stage of operation: CL
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) UPON RETRACTION OF THE LANDING GEAR THE CREW HEARD A STRANGE NOISE FOLLOWED BY HYDRAULIC FLUID QUANTITY LOSS IN THE NR 2 SYSTEM. THE CREW CARRIED OUT THE APPLICABLE PROCEDURES TO EXTEND THE LANDING GEAR BUT WERE NOT ABLE TO GET THE NOSE LANDING GEAR TO EXTEND. THE CREW FLEW THE AIRCRAFT FOR SEVERAL HOURS TO BURN OFF FUEL AND TRY TO GET THE NOSE GEAR TO EXTEND BUT WERE UNSUCCESSFUL AND COMPLETED A NOSE GEAR RETRACTED LANDING ON A SNOW PACKED RUNWAY. THE AIRCRAFT WAS SUBSEQUENTLY DAMAGED IN THE NOSE LANDING GEAR DOOR AND RADOME AREAS. UPON INITIAL INVESTIGATION BY MAINTENANCE IT WAS FOUND THAT THE LT MLG DOOR SEQUENCING SOLENOID VALVE WAS RUPTURED CAUSING THE LOSS OF THE NR 2 HYDRAULIC SYSTEM FLUID.  IT IS
